# SDR BAQA085101

- Difficulty date: March 6, 2003
- Submitted: April 7, 2003
- Operation: General aviation
- Aircraft: N300CP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7249
- Aircraft time: 2,429 hours
- Engine: Lyc LTS101750B1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 109290
- Part serial: 0238
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 2,430 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RATE GYRO LIGHT ILLUMINATED IN FLIGHT AND DECOUPLED. REPLACED WITH SERVICEABLE UNIT.
